# SDR AALA201603099007

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 8,662 hours, 1,309 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  NR 1 OVEN IN MID GALLEY HAS HOT ELEC SMELL.  REPLACED OVEN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
